# SDR SIMA200712814

- Difficulty date: May 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 13,175 hours, 11,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Zone 100
- Part time: 13,175 hours, 11,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD DIGITAL CORRODED BELOW FLIGHT DECK THRESHOLD.  REMOVED DAMAGED AREA AND SPLICED IN NEW FORWARD THRESHOLD IAW EMB SRM, RETURNED AIRCRAFT TO SERVICE.
